# SDR SWAA2015071441928

- Difficulty date: July 7, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 43,011 hours, 24,970 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546569
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 947.5, LBL 9 AFT SIDE OF FRAME.  REPAIRED SHEAR TIE IAW SRM.
